# SDR DALA2024110410608

- Difficulty date: November 4, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 92,776 hours, 12,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3303. FUSELAGE LOWER SKIN FOUND DENT BETWEEN FR67 TO FR68, STRG50R TO STRG57R. CORRECTIVE ACTION: COMPLIED WITH ERA 612856-14. (0643343)
